# SDR IXXA2023070704

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: TRCF6F23609
- Part serial: R6481048
- Condition: Gouged
- Location: #2 Eng Tr
- Part time: 100,238 hours, 17,169 cycles
- Component: #2 Eng T/R, Boeing
- Component part number: TRCF6F23609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG O/B TRANSLATING COWL LWR SIDEWALL LWR ANGLE GOUGE
